Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Took strong doses of gynera after unprotected sex. Getting fever and shivering. Normal?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 9545 Questions
Took two strong doses of Gynera 12 hours after having had unprotected sex. Took four pills, then twelve hours later, another four. Am feeling very sick. Threw up. Body very feverish but also shivering. Just feeling very sick. Is this normal? What can i do?? Please help.
Posted Sun, 12 May 2013 in Medicines and Side Effects
Answered by Dr. Rakhi Tayal 2 hours later
Thanks for posting your query.
The symptoms that you are having are due to the high doses of hormones that you have taken. Since you have already taken the tablets, there is no way to remove these hormones from your body. The symptoms will gradually settle over next 2-3 days.
Till then it is best to take rest and plenty of fluids orally.
You can also have a spotting and withdrawal bleeding after 1-2 days.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Follow-up: Took strong doses of gynera after unprotected sex. Getting fever and shivering. Normal? 8 hours later
Thanks Dr. Tayal.

I am feeling far better than I did a few hours ago. However, I do still have a high fever. Would it be okay to take a panadol / aspirin for the fever, or is it not recommended? I am also taking a seven hour flight later tonight, and would like to be in better health for it.

For fluids, I am drinking water, as well as a cup of hot water with honey.

Answered by Dr. Rakhi Tayal 16 hours later
Thanks for writing again.
You can take acetaminophen or aspirin for the fever. Cold sponging will also help to bring down the body temperature.
You will soon feel better and fit for travel.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor